# SDR USAA2013090300022

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 74,843 hours, 33,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EXIT ROW EMERGENCY LIGHT LENS IS MISSING FROM LIGHT AT 9L. INSTALLED RED LENS TO EMERGENCY LIGHT AT EXIT ROW 9L.
